# SDR SWAA2022030366587

- Difficulty date: February 6, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 56,223 hours, 27,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FOUND ON THE INNER CHORD AT THE AFT SERVICE DOOR LWR CUTOUT WL 208 STA 967 TO 986 RBL 54 / REMOVED AND REPLACED R2 DOOR MOP SILL IAW SRM 51-40-02-0G-0 AND DWG 147A8501 AT BS 986 WL 208 RBL 54.
